# SDR AALA201710139007

- Difficulty date: October 12, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 22,981 hours, 18,926 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND CLIMB OUT,  A STRONG ODOR PRESENT THRU OUT AIRCRAFT.  FLIGHT ATTENDANTS DESCRIBED IT AS A STRONG PLASTIC ODOR.  NO SMOKE OBSERVED.  THE ODOR DID DISIPATE A LITTLE DURING LEVEL OFF BUT PERSISTED.  DECLARED AN EMERGENCY, TURNED OFF BLEEDS AND DUMPED CABIN.  ODOR DISIPATED AND PLASTIC ODOR DECREASED SIGNIFICANTLY DURING DESCENT.  ON ARRIVAL, VERIFIED RECIRCULATION AND MID EBAY FANS WERE SERVICEABLE.  RAN APU, BOTH PACKS, AND ENGINES WITH BLEEDS ON, NO ODORS OR DEFECTS NOTED AT THIS TIME. HIGH POWER ENGINE RUNS PERFORMED IAW EMM 72-00-00-760-118.  AIRCRAFT WAS GROUNDED.
